# SDR HN8R200700001

- Difficulty date: December 23, 2006
- Submitted: January 3, 2007
- Operation: General aviation
- Aircraft: N576GA
- Make and model: Gippld GA8
- Aircraft serial: GA805076
- Aircraft time: 219 hours
- Engine: Lyc IO540K1A5
- Engine time: 219 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Screen
- Condition: Contaminated
- Location: Engine Oil Sump
- Part time: 219 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND 2 PIECES OF METAL IN THE OIL SUMP SUCTION SCREEN DURING ANNUAL INSPECTION.  ONE PIECE LOOKS LIKE A DRILLED OUT HELI COIL .5 INCH LONG X .25 WIDE AND THE OTHER LOOKS LIKE A PIECE OF CASTING .2 LONG X .125 WIDE.  THE ENGINE WILL BE REMOVED AND SENT OUT FOR TEARDOWN AND INSPECTION.
